兰州大学机构库

Browse/Search Results:  1-10 of 68 Help

Selected(0)Clear Items/Page:    Sort:
Quasi-reversibility and truncation methods to solve a Cauchy problem for the modified Helmholtz equation 期刊论文
MATHEMATICS AND COMPUTERS IN SIMULATION, 2009, 卷号: 80, 期号: 2, 页码: 352-366
Authors:  Qin, HH;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(1800Kb)  |  Favorite  |    Submit date:2015/12/16
Cauchy problem  Modified Helmholtz equation  Quasi-reversibility method  Truncation method  Convergence estimates  
A quasi-reversibility regularization method for an inverse heat conduction problem without initial data 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2013, 卷号: 219, 期号: 23, 页码: 10866-10881
Authors:  Liu, JC;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(602Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse heat conduction problem  Ill-posed problem  Temperature  Quasi-reversibility method  Method of lines  Convergence estimate  
The method of lines to reconstruct a moving boundary for a one-dimensional heat equation in a multilayer domain 期刊论文
JOURNAL OF ENGINEERING MATHEMATICS, 2011, 卷号: 71, 期号: 2, 页码: 157-170
Authors:  Liu, JC;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(417Kb)  |  Favorite  |    Submit date:2015/12/16
Finite difference  III-posed problem  Method of lines  Multilayer domain  Quasi-reversibility method  
A series of high-order quasi-compact schemes for space fractional diffusion equations based on the superconvergent approximations for fractional derivatives 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2015, 卷号: 31, 期号: 5, 页码: 1345-1381
Authors:  Zhao, LJ;  Deng, WH(邓伟华);  Deng, WH (reprint author), Lanzhou Univ, Gansu Key Lab Appl Math & Complex Syst, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(258Kb)  |  Favorite  |    Submit date:2017/01/12
fractional derivative  high-order scheme  quasi-compactness  stability analysis  
Moving boundary identification for a two-dimensional inverse heat conduction problem 期刊论文
INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, 2011, 卷号: 19, 期号: 8, 页码: 1139-1154
Authors:  Liu, JC;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(770Kb)  |  Favorite  |    Submit date:2015/12/16
two-dimensional heat conduction problem  quasi-reversibility method  method of lines  boundary identification  finite difference scheme  
Two regularization methods to identify time-dependent heat source through an internal measurement of temperature 期刊论文
MATH COMPUT MODEL, 2011, 卷号: 53, 期号: 5-6, 页码: 793-804
Authors:  Yang, F;  Fu, CL(傅初黎);  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(496Kb)  |  Favorite  |    Submit date:2015/12/16
Heat source  Fourier truncation  Quasi-reversibility  Regularization  Error estimate  
A quasi-reversibility regularization method for the Cauchy problem of the Helmholtz equation 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 4, 页码: 839-850
Authors:  Zhang, HW;  Qin, HH;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(609Kb)  |  Favorite  |    Submit date:2015/12/16
ill-posed problem  Cauchy problem  Helmholtz equation  quasi-reversibility regularization method  convergence estimates  
On a quasi-reversibility regularization method for a Cauchy problem of the Helmholtz equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2010, 卷号: 233, 期号: 8, 页码: 1969-1979
Authors:  Qian, AL;  Xiong, XT;  Wu, YJ(伍渝江);  Qian, AL (reprint author), Xianning Univ, Dept Math & Stat, Xianning 437000, Hubei, Peoples R China.
Adobe PDF(609Kb)  |  Favorite  |    Submit date:2015/12/16
Ill-posed  Cauchy problem of Helmholtz equation  Quasi-reversibility  Regularization  
A MODIFIED QUASI-BOUNDARY VALUE METHOD FOR THE BACKWARD TIME-FRACTIONAL DIFFUSION PROBLEM 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2014, 卷号: 48, 期号: 2, 页码: 603-621
Authors:  Wei, T(魏婷);  Wang, JG;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(5548Kb)  |  Favorite  |    Submit date:2015/12/16
Backward problem  fractional diffusion equation  modified quasi-boundary value method  convergence analysis  a priori parameter choice  morozov's discrepancy principle